Comment on "Another look at the uniform rope sliding over the edge of a smooth table"

Sanmartín Losada, Juan Ramón and Vallejo, M.A. (1983). Comment on "Another look at the uniform rope sliding over the edge of a smooth table". "American Journal of Physics", v. 51 ; p. 585. ISSN 0002-9505.

Description

Title: Comment on "Another look at the uniform rope sliding over the edge of a smooth table"
Author/s:
  • Sanmartín Losada, Juan Ramón
  • Vallejo, M.A.
Item Type: Article
Título de Revista/Publicación: American Journal of Physics
Date: 1983
ISSN: 0002-9505
Volume: 51
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Física Aplicada a la Ingeniería Aeronáutica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (106kB) | Preview

Abstract

Comment on "Another look at the uniform rope sliding over the edge of a smooth table"

More information

Item ID: 21478
DC Identifier: http://oa.upm.es/21478/
OAI Identifier: oai:oa.upm.es:21478
Deposited by: Biblioteca ETSI Aeronauticos
Deposited on: 30 Oct 2013 11:25
Last Modified: 21 Apr 2016 12:05
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM